# SDR 04FDEA01780

- Difficulty date: January 21, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug DC-10-10
- Aircraft serial: 48264
- Aircraft time: 49,711 hours, 18,178 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC72041
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT -F- TO -ACF- AT OAN, INSPECTION FOUND CRACKS IN 2 LWR CONSTANT SECTION SKINS OF THE HORIZONTAL STAB.  THE CRACKS WHERE WITHIN FLYLABLE LIMITS.  HOWEVER, DUE TO SHORT INSPECTION REQUIREMENTS IT WAS DECIDED TO REPLACE ALL CRACKED PLANKS AND CONTINUE INSPECTION OF THE SKINS PER EO 8-5510-7-2307 PART 1 AT 24 MONTH INTERVALS.  THE WORK IS BEING ACCOMPLISHED PER SB 55-16 FOR GROUP 1 A/C.
